MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXA280300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to improper componenet placements.
 
Event or Problem Description
On (b)(6) 2013, a patient underwent endovascular treatment of abdominal aortic aneurysms using gore® excluder® aaa endoprostheses.On an unknown date, enlargement of the aneurysm diameter (amount unknown) and a distal type i endoleak from the left leg were noted.It was confirmed that there was lack of apposition of pxa280300/10067062 at the inner curvature of the proximal aortic neck.On (b)(6) 2020, re-intervention was performed.During the operation, a proximal type i endoleak was not identified, however an additional stent graft was implanted in the proximal neck to solve the lack of apposition.The physician commented that the proximal neck of the patient was angled, so the lack of apposition in the proximal side was considered to be due to the patient¿s anatomy.
 
Additional Manufacturer Narrative
D.1.Updated.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10354254
Report Number2953161-2020-01003
Device Sequence Number13659157
Product Code MIH
UDI-Device Identifier00733132609895
UDI-Public00733132609895
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Model NumberPXA280300
Device Catalogue NumberPXA280300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date08/02/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;